# SDR 95ZZZZ89

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46149
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Harness
- Part number: CALL503
- Condition: Failed
- Location: Lt/Rt Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

AFTER TAKEOFF ON FLIGHT NR 197 FROM DUBAI, NR 1 ENGINE EGT WENT OFF SCALE HIGH, SHUT DOWN ENGINE AND DUMPED FUEL TO LANDING WEIGHT AND PERFORMED AIR TURN BACK TO DUBAI.  INSPECTED ENGINE AND FOUND NO OBVIOUS DEFECTS, SUSPECT EGT HARNESS, REPLACED LEFT AND RIGHT EGT HARNESS, OPS CHECKED GOOD.  (Z)
